# SDR CA070202015

- Difficulty date: February 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Malfunctioned
- Location: Rt Nacelle
- Part time: 289 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) DURING A ROUTINE MISSION, THE RT FIRE WARNING ANNUNCIATOR LIGHTS ILLUMINATED. THERE WAS NO VISUAL INDICATION OF FIRE. THE PILOT`S SECURED THE ENGINE IAW PUBLISHED PROCEDURES, ACTIVATED THE FIRE SUPPRESSION SYSTEM AND RETURNED TO THE BASE. MAINTENANCE WAS ABLE TO FAULT THE FIRE DETECTION SYSTEM FWD OF THE RT ENGINE FIREWALL, BUT WERE UNABLE TO PINPOINT THE EXACT CAUSE TO EITHER OF THE UPPER FIRE DETECTORS OR THE CONNECTING HARNESS. BOTH DETECTORS AND THE HARNESS WERE REPLACED.  THE ENGINE WAS INSPECTED FOR DAMAGE FROM THE RELEASE OF FIRE SUPPRESSION AGENT. NO DAMAGE WAS EVIDENT. THE FIRE BOTTLE AND SQUIB WERE REPLACED. AIRCRAFT WAS RELEASED INTO SERVICE. (TC NR 20070202015)
